Differential quasi-orthogonal space-time block codes

Song, L-Y. and Burr, A.G. (2007) Differential quasi-orthogonal space-time block codes. IEEE Transactions on Wireless Communications, 6 (1). pp. 64-68. ISSN 1536-1276

Abstract

Metadata

Authors/Creators:
  • Song, L-Y.
  • Burr, A.G.
Institution: The University of York
Academic Units: The University of York > Electronics (York)
Depositing User: York RAE Import
Date Deposited: 15 May 2009 14:35
Last Modified: 11 Dec 2009 11:38
Published Version: http://dx.doi.org/10.1109/PIMRC.2005.1651388
Status: Published
Publisher: IEEE
Identification Number: 10.1109/PIMRC.2005.1651388

Share / Export

Statistics